# SDR DALA2022111407346

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 125,473 hours, 18,005 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FCNT/DE- DUE TO LE DISAGREE INDICATION DURING APPROACH.  CREW PERFORMED GO AROUND AND DECLARED EMERGENCY.  C/W QRH AND DISAGREE CLEARED.  UNABLE TO DUPLICATE. CHECKED LVDT RIGS. ALL NORMAL. RTS.
